# SDR UHLA2014101400687

- Difficulty date: October 14, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 27,287 hours, 15,788 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DROPPED DURING OPENING.  FOUND DOOR OUT OF ADJUSTMENT. ADJUSTED L1 DOOR IAW CMM 52-11-22, OPS CHECKED GOOD.
